How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Mo Your Own Question
Dr. Mo
Dr. Mo, Board Certified MD
Category: Mental Health
Satisfied Customers: 375
Experience:  Urgent Care Physician
96392890
Type Your Mental Health Question Here...
Dr. Mo is online now
A new question is answered every 9 seconds

I have been taking medication for a long time, I started

Customer Question

hi pearl, I have been taking medication for a long time, I started taking it aged 18. I don't think I ever needed it really. I have been on antipsychotics since 18 but stable on abilify since 2007. I am 32 years old now and have spent the last 3 years coming off the medication. I don't like it when people just attribute it to stress, stress was never the reason why I took it. I was in hospital and took many different and damaging drugs, but the psychiatrist never informed me what I was taking. I have been coming off the medication and as I reduced the dosage, I noticed signs of Tardive dyskinesia or dystonia. I have been to the GP but to be honest, she has been asking me strange questions the more I go and visit her. After the appointments she write that I am just suffering anxiety, how can she do this? I find her to be callous. I did everything to avoid getting TD but nodody apart from my parents but the GP will not listen to my parents because she says I am old enough to help myself. How can she be so callous with me?
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: for 2 years. Yes, I cannot seem to be able to plan things, the symptoms are almost always there.
JA: Anything else in your medical history you think the psychologist should know?
Customer: i would describe the feelings like a form of paralysis, which affects my neck, and started with twitching in the corners of my eyes when i was on holiday.
Submitted: 2 months ago.
Category: Mental Health
Expert:  Dr. Mo replied 2 months ago.

Hi my name is***** am reviewing the question so please bear with me and I will help you out with this.

Expert:  Dr. Mo replied 2 months ago.

I am sorry to hear about the TD situation, having TD can limit you ability to function throughout the day. It is a side effect of some of the antidepressant and antipsychotic medications that we prescribe in medicine. What is your particular question regarding TD?

Expert:  Dr. Mo replied 2 months ago.

If you have any more information regarding the TD I would be happy to help you out with it.

Expert:  Dr. Mo replied 2 months ago.

Hi, hope my answers were helpful.
If you have any other questions please let me know.
Otherwise you can close this encounter by clicking on "Rating".
thank you
Dr Ashori